# SDR USAAD99055

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE MAIN ENTRY DOOR SLIDE EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE MAIN ENTRY DOOR SLIDE EMERGENCY LIGHT BATTERY.  (M)
